Tohoku Mathematical Journal, Second Series
Online ISSN : 2186-585X
Print ISSN : 0040-8735
INTERSECTION NUMBERS FOR LOADED CYCLES ASSOCIATED WITH SELBERG-TYPE INTEGRALS
KATSUHISA MIMACHIKATSUYOSHI OHARAMASAAKI YOSHIDA
Author information
JOURNALS FREE ACCESS

2004 Volume 56 Issue 4 Pages 531-551

Details
Abstract

We evaluate the intersection numbers of loaded cycles associated with an $n$-fold Selberg-type integral. We proceed inductively using high-dimensional local systems.

Information related to the author

This article cannot obtain the latest cited-by information.

© 2004 by THE TOHOKU UNIVERSITY
Previous article Next article
feedback
Top